On a limit theorem leading to a compound Poisson distribution.
Mathematische Zeitschrift, Tome 72 (1959), pp. 229-234
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1959__72_183609,
author = {Hilda Geiringer},
title = {On a limit theorem leading to a compound {Poisson} distribution.},
journal = {Mathematische Zeitschrift},
pages = {229--234},
year = {1959},
volume = {72},
zbl = {0091.30703},
url = {http://geodesic.mathdoc.fr/item/MZ_1959__72_183609/}
}
Hilda Geiringer. On a limit theorem leading to a compound Poisson distribution.. Mathematische Zeitschrift, Tome 72 (1959), pp. 229-234. http://geodesic.mathdoc.fr/item/MZ_1959__72_183609/